EconPapers    
Economics at your fingertips  
 

On the Tendency Toward Convexity of the Vector Sum of Sets

Roger Howe

No 538, Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University

Date: 1979-11
References: Add references at CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://cowles.econ.yale.edu/P/cd/d05a/d0538.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:cwl:cwldpp:538

Ordering information: This working paper can be ordered from
Cowles Foundation, Yale University, Box 208281, New Haven, CT 06520-8281 USA
The price is None.

Access Statistics for this paper

More papers in Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University
Address: Yale University, Box 208281, New Haven, CT 06520-8281 USA
Contact information at EDIRC.
Series data maintained by Glena Ames ().

 
Page updated 2014-06-11
Handle: RePEc:cwl:cwldpp:538